Bifurcation values of families of real curves
Document type :
Article dans une revue scientifique: Article original
Permalink :
Title :
Bifurcation values of families of real curves
Author(s) :
Journal title :
Proceedings of the Royal Society of Edinburgh: Section A, Mathematics
Pages :
1233 - 1242
Publisher :
Royal Society of Edinburgh
Publication date :
2017-12
ISSN :
0308-2105
HAL domain(s) :
Mathématiques [math]/Topologie algébrique [math.AT]
Mathématiques [math]/Géométrie algébrique [math.AG]
Mathématiques [math]/Variables complexes [math.CV]
Mathématiques [math]/Géométrie algébrique [math.AG]
Mathématiques [math]/Variables complexes [math.CV]
Language :
Anglais
Peer reviewed article :
Oui
Audience :
Internationale
Popular science :
Non
Collections :
Source :
Submission date :
2025-01-24T17:42:03Z
Files
- 1403.4808
- Open access
- Access the document